# SDR CIEA200900002

- Difficulty date: January 4, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N717EB
- Make and model: Lear 55LEAR
- Aircraft serial: 55016
- Aircraft time: 9,968 hours, 7,123 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RETRACTION MALFUNCTION:  3 GREEN LIGHTS + RED NOSE LIGHT EXTINGUISH, BUT BOTH RED MAIN GEAR LIGHTS REMAIN ILLUMINATED.  TOWER CONTROLLER REPORTED SEEING THE LT MAIN DOOR EXTENDED AND THE RT MAIN DOOR (+ POSSIBLY THE GEAR) SLIGHTLY EXTENDED. LANDED WITHOUT FURTHER INCIDENT. MX PLACED THE ACFT ON JACKS AND CYCLED LANDING GEAR AND VERIFIED FIT, CLEARANCE AND CONDITION OF RT AND LT MLG INBD AND OTBD DOORS IAW MM 32-30-00. NO DEFECTS WERE NOTED.
